# SDR IPXA2015060389750

- Difficulty date: May 12, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 67,099 hours, 13,960 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01152
- Condition: Cracked
- Location: Bs 1250-1256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, R3 DOOR JAMB LOWER FORWARD LIGHTING HOLE CRACKED BS 1250 TO 1256.  ACCOMPLISHED PERMANENT DOUBLER REPAIR TO R3 DOOR JAMB LOWER FORWARD LIGHTING HOLE BS 1250 TO 1256 IAW SRM 53-40-15, REPAIR 3, FIGURE 201.
